• Welcome! If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

question about ant-depressant 4-6 weeks?

Zipsayain

Zipsayain

Member
Joined
Apr 16, 2020
Messages
10
Location
Illinois
Two questions really.
1. IF your increase your dosage(for me mirtazipine) do you have start over the 4 to 6weeks to feel the affects of that dose increase?

And second question is. I been on mirtazipine for awhile. started on 7.5mg for 6 weeks than jump to 15mg for 6weeks then jump to 22.5 for 6 weeks. and now i been on 30mg for 5 weeks. and now it been 5 weeks and now having anxiety.
Is strange to having anxiey this late in the treatment. I mean understand for starting out first when you first a meds or a dose increase. What your guys thoughts ?
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
17,501
I should think, that your anxiety is separate, i don't feel, that has any bearing to your treatment of mirtazpine.

I take fluxoetine for me, and I have always always been fine, except I can become very tired, the following day in due course of the day.


I haven't heard of myself, antidpressants to cause this.

If it persists or worsens, go to your doctor.

Do let us know, how you'll get on medically.
 
Bizzarebitrary

Bizzarebitrary

Well-known member
Joined
Dec 17, 2018
Messages
750
Location
California, US
1. IF your increase your dosage(for me mirtazipine) do you have start over the 4 to 6weeks to feel the affects of that dose increase?
If you mean, will it be like when you first began taking Mirtazipine to feel anything? No, not usually that long. When we start taking a new medication it takes time for it to build up in the body.

having anxiety.
Is strange to having anxiey this late in the treatment.
Is the anxiety about the medication or is general anxiety? Is it Covid-related anxiety?
 
Zipsayain

Zipsayain

Member
Joined
Apr 16, 2020
Messages
10
Location
Illinois
Bizzarebitrary-"Is the anxiety about the medication or is general anxiety? Is it Covid-related anxiety?"


The doctor up my dose to 30mg. This past week marks 5 weeks since that dose increase and had some anxiety since tuesday. Some symptoms have improve or left. My doctor is a part time and difficult to get answers. I tried leave a message Monday. Most people have side effects the first maybe second week of starting or dose increase. But at 5 weeks?

So my question really is, could you still experience side effect, 4-5 weeks out?
 
Bizzarebitrary

Bizzarebitrary

Well-known member
Joined
Dec 17, 2018
Messages
750
Location
California, US
Side effects after 5 weeks on the 30 mg? That sounds unusual if no other meds added or changed. You told your doctor. Did you ever get a reply?
 
Z

Zaz2020

Guest
Everyone reacts differently to medication. In my experience of mirtazipine I experienced side effects consistently throughout use.
 
Zipsayain

Zipsayain

Member
Joined
Apr 16, 2020
Messages
10
Location
Illinois
Hey everyone. I failed to point out one thing and I can't believe I didn't say that along with the anxiety I wasn't sleeping very much or at all. I think thats why I had more anxiety . So I went back to last dose(22.5). And took two three days but I started sleep normal again.

The doctors wants to try again. This time trying something called Hydoxyzine pam with it.
I knot to happy on adding more meds. Especially when drugs of the past like Prozac or paxil or zoloft did it all.

I haven't started it . I just had this vist with the doctor on the phone this Wednesday. Because I been on lock down because I had corvid 19. But Im okay, today is actually my first day out quarantine.
 

Similar threads

Top